# SDR ASOA06146

- Difficulty date: January 30, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Fuselage
- Component: Avionicsbaydoor
- Component part number: 601R3834683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE AVIONICS BAY DOOR HANDLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS BAY DOOR HANDLE.  (K)
